# SDR SWAA2013102921618

- Difficulty date: October 9, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: ACA7414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED WEB SPLICE BETWEEN STATION 636 TO STATION 655, RBL 44.  R & R PLATE IAW DRAWING SRM.
